Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Dandruff, hair fall from top of the scalp, stress. Tried NF lotion, danclear gel, no relief. How to prevent hair fall?

Hi Good Afternoon, I have dandruff for the past 9 years as far as i know.My job profile involves lot of stress. I took treatment from 2008 mid periodically.Still my dandruff persists.Now I am experiencing more hair loss in front head.I have tried NF lotion for dandruff 2 years back,drandruff shampoos, tried Danclear gel recently .I too have sinus problem for 6 years as far as i know.Itried Mintop forte 10%,Hair4u 2% and 10% from consultation,I have used Andromin 2% and Hair4u and still no result.I feel my hair roots have become very weak and for a normal hairwash experiencing drastic hairloss .could you please give a solution.
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  293
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
how old are you, and do you use helmets. severe persistent dandruff is possible if the underlying problem is not answered. regarding hair fall it seems you have androgenetic alopecia. please coonsult your nearest dermatologist for a proper evaluation of hair fall
Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor